# SDR C2XA96IA185

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 3033914
- Condition: Failed
- Location: Lt Engine
- Part time: 16,277 hours
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3908 - PILOT REPORTED, THAT THE LEFT ENGINE EMITTED A LOW RUMBLE/VIBRATION DURING APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LEFT ENGINE AND FOUND THE 2ND STAGE POWER TURBINE TO BE DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
